Sign in with
Sign up | Sign in
Your question

Diabolic problem with Diablo 1

Last response: in Video Games
Share
February 26, 2010 9:54:27 PM

hi again!

The other day I installed Diablo1 on my computer. It had no problem with installation, but when I runned it, a while after, the screen showed estrange colors. The game kept going, but colors were all messed up. I have win7 ultimate 32, and directx 11.

The true problem came after that. I played warcraft 3, and all videos presented an extremely high gamma correction, looking quite pixelled. The game runs perfectly anyway...that's why I dunno what the "hell" is goin' on!

I'm goin' to restore the computer. But after that, what should I do? I wanna play diablo1 a looooooot!


Please, help!


Alex
February 27, 2010 7:22:45 AM

You may want to make sure you have the most up to date drivers for your GPU. Also check if there are any patches for the game, i know WC3 has alot of patches and expansion packs, not sure though if any of the fixes relate to the issues you are having.
As for Diablo, i played this on the PS1 and cannot really advise, but if you can find patches i reccomend you install them.

You could also try disabling Aero on windows 7, Hit the Windows Basic or Windows Classic themes in the "Personalise" menu.

Since these games wont be massivly heavy on your current system, you should be able to run them fine in something like virtualbox, with an old OS like Windows2000 or XP.
March 1, 2010 12:28:18 PM

understood!

THKS a lot!
Related resources
Anonymous
March 6, 2010 8:45:50 AM

After starting the game go with alt+tab back to your desktop (this step is only important to get the right sreen solution for the next step), then open Task manager (control+alt+delete) and stop explorer and go back to diablo with alt+tab again. Then everything is running smoothly ;) 
And if your finished with Diablo and want to have your explorer back, just go to task manager again, klick new task and write explorer!
Have fun.
March 6, 2010 6:10:40 PM

thanks! but now the issue is with all the warcraft III avi videos. I dunno if that happens because of a patch I installed, but the videos are still with a high gamma correction... I even reinstalled the OS ... I've the latest vga drivers and dx11
!